# SDR C1HA960007

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502MG
- Make and model: Boeing 727191
- Aircraft serial: 19391
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE WARNING CAME ON BRIEFLY ON TAKEOFF AND DURING T/R ON LANDING.  ACCOMPLISHED VISUAL AND SHAKE CHECK OF WIRING.  CLEANED OIL OUT OF CANNON PLUG.  SYSTEM OPS CHECK NORMAL.  NO DEFECTS NOTED.  PRIOR TO T/S GROUND CHECK ACCOMPLISHMENT OF SYSTEM AND TEST NORMAL.  DURING SHAKE CHECK, UNABLE TO FAULT SYSTEM.  NOTE, TAIL CONNECTION FOR LOWER LOOP ON ENGINE WAS VERY OILY AND WAS CLEANED.  RE-CHECK OF SYSTEM DURING RUN-UP.  NO DEFECTS NOTED.  (X)
